# SDR AALA20100425TUL03

- Difficulty date: April 25, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 57,391 hours, 29,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AND STRAP FORWARD OF DOORWAY STATIONS 1155 TO 1148 BETWEEN LONGERON 27 RIGHT AND LONGERON 25 RIGHT.  INSTALLED REPAIR DOUBLER PER EA MD80-51-010219 DATED 4/23/10 AND AARD 53-10-00-24.
